# SDR C2XA99IA057

- Difficulty date: January 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16724
- Make and model: Emb EMB-120RT
- Aircraft serial: 120171
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 12038713001
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND CARGO DOOR LOWER CENTER OUTSIDE SKIN GOUGED AND CRACKED.  REMOVED DAMAGE AND INSTALLED REPAIR DOUBLER.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
